# SDR HALA0800493

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,241 hours, 4,067 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND O LWR KEEL BEAM CHEN-MILLED HORIZONTAL WEB AT STA 960, BETWEEN RBL 9.5 AND LBL 9.5.  CORROSION REMOVED WITHIN LIMITS IAW SRM 53-50-12/A01 REV 76 AND SURFACE AREA RESTORED, ALODINE, PRIMED, CPC APPLIED.
